# SDR CALA2022070801666

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 143N5410U3
- Condition: Corroded
- Location: Sta 707 Lbl62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0056 LH MAIN CABIN FLOOR INTERCOSTAL LOCATED AT STA 707 LBL62 UPPER SURFACE HAS AREA OF CORROSION NEAR FASTENER HOLE. AREA CIRCLED IN RED, TRANSCRIBED FROM HAECO GSO NR 9283130 REMOVED CORROSION, ORIG. THICKNESS: .065" IAW BOEING DWG #143N54 # 143N5410 REV:F. LOCATED AND DRILLED NEW PART IAW B757-200 SRM & SRM 51-40-02 DOT REMOVED HAECO GSO MECH V935255 INSP QC295 10 REV: F. REMOVED: .014", REMAINING: .042", FOUND TO BE OUT OF 51-40-05 AND BAC DWG #143N8322 REV K. ASSEMBLED NEW PART IAW B75 LIMITS IAW B757-200 SRM 53-00-51-1A AND SRM 53-30-51. RECEIVED N 7-200 SRM 51-40-02 & BAC DWG # 143N8322 REV: K. INSTALLED NEW PA EW PART, P/N: 143N5410U3 PO: 1034806.1 IAW BAC PARTS LIST RT @ STA. 707 LBL62 IAW BAC DWG #143N8322 REV: K &
